algebra universalis

, Volume 31, Issue 4, pp 580–588 | Cite as

Identities in full transformation semigroups

  • R. Pöschel
  • M. V. Sapir
  • N. W. Sauer
  • M. G. Stone
  • M. V. Volkov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bergman, G. M.,Hyperidentities of groups and semigroups, Aequat. Math.23 (1981), 50–65.Google Scholar
  2. [2]
    Clifford, A. H. andPreston, G. B.,The algebraic theory of semigroups, Vol. 1, Math. Surveys 7, AMS (Providence 1961).Google Scholar
  3. [3]
    Denecke, K. andPöschel, R.,The characterization of primal algebra by hyperidentities, Contributions to General Algebra6, Wien (1988), 67–87.Google Scholar
  4. [4]
    Falk, J.,Pöschel, R.,Sauer, N. andStone, M. G.,A normal form for words in the free semigroup over H n. Manuscript 1989.Google Scholar
  5. [5]
    Herstein, I. N.,Noncommutative rings, MAA (Washington, 1968).Google Scholar
  6. [6]
    Hyndman, J.,McKenzie, R.,Taylor, W.,K-ary monoids of term operations. Preprint, July'89.Google Scholar
  7. [7]
    Neumann, H.,Varieties of groups, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 37, Springer (Berlin-N.Y., 1967).Google Scholar
  8. [8]
    Sapir, M. V.,Problems of Burnside type and the finite basis property in varieties of semigroups, Izv. AN SSSR, Ser. Matem.51 (1987), 319–340 (Russian); Engl. Translation: Math. USSR Izvestiya30 (1988), 295–314.Google Scholar
  9. [9]
    Sauer, N., Stone, M. G.,Composing functions to reduce image size, Ars Combinatoria31 (1991), 171–176.Google Scholar
  10. [10]
    Shevrin, L. N., Volkov, M. V.,Identities of semigroups, Izv. VUZ. Matematika (1985), no. 11, 3–47 (Russian); Engl. Translation: Soviet Math. Iz. Vuz.29 (1985), no. 11, 1–64.Google Scholar
  11. [11]
    Simel'gor, E. P.,Identities in a finite symmetric semigroup, Contemporary Algebra, Leningrad1 (1974), 174–188 (Russian).Google Scholar
  12. [12]
    Simel'gor, E. P.,On identities of four-element semigroups, Modern Algebra (Leningrad),1978, pp. 146–152 (Russian).Google Scholar
  13. [13]
    Volkov, M. V.,The finite basis question for varieties of semigroups, Mat. Zametki45 (1989), No. 3, 12–23 (Russian); Engl. Translation: Math. Notes45 (1989), 187–194.Google Scholar

Copyright information

© Birkhäuser Verlag 1994

Authors and Affiliations

  • R. Pöschel
    • 1
  • M. V. Sapir
    • 1
  • N. W. Sauer
    • 1
  • M. G. Stone
    • 1
  • M. V. Volkov
    • 1
  1. 1.University of CalgaryCalgaryCanada

Personalised recommendations